# SDR AALA202202096246

- Difficulty date: January 25, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 68,689 hours, 25,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AT L4 PUSHED THE RESET BUTTON ON THE COMMAND EVACUATION PANEL AND IT SET OFF AN EVACUATION ALARM. **SUPPLEMENTAL REPORT FOR AALA202201266246: REPLACED DECODER ENCODER UNIT B-300RHS (DEU B) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47-401.** (CLOSED)
